Im on 100 mg on Topamax Im 45 years old I think Im also going though pri menopause could topmax cause more irritabity ,outburtbursts I have last two jobs in 1 year in hALF and mood swings . I take tregretol x r for Epilepsy 40 YEARS and PrestriQ for personality- disorder
5 Jul 2011
You aren't on a very high dosage of topamax so I doubt that is an issue. Sounds like normal menopause to me. Talk to your Dr about meds to help you with this if you think you need them. Not all, but many women do.Your hormones are all over the place right now. Do you also have a teenage daughter? If so this is often a clash time as you both go through major hormonal changes.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
And then start menopause and lose interest? I know that it's hard to talk about but I'd really appreciate an answer from somebody. Thanks. ...
4 answers • 9 Mar 2011
Femara - I am in post menopause and have mood swings. what do I do to help this. cant take anything?
i had everything shut down and hope that this mood swing stuff will change. please can anyone help. Julie 48
1 answer • 18 Oct 2011
Was just put on Estradiol today for menopause. Had partcial hysterectomy in 1996. Terrible mood swings,irritability, anxiety and sleep deprivation. ...
3 answers • 27 Oct 2011
This severe anxiety, mood swings, insomnia and the other host of crap I have been dealing with lately? And the docs just wanna dump me on an ...
5 answers • 3 Sep 2012
Hi there, to all the menopausal women out there. Sorry guys this is a question for the girls. I don't look 50 but my body is starting to go ...
2 answers • 27 Oct 2012